MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-50
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the physician was having difficulty inserting the lead due to patient's anatomy during a spinal cord stimulation (scs) implant procedure.There were three most proximal contacts detached from the lead when the physician attempted to insert the lead multiple times.The lead was not implanted to the patient's body and all contacts were removed.The patient was doing well postoperatively and lead was discarded by the medical facility and will not be returned.
 
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50769602
Report Number3006630150-2026-06749
Device Sequence Number9488829
Product Code LGW
UDI-Device Identifier08714729767725
UDI-Public(01)08714729767725(17)280315(10)7180375
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2218-50
Device Catalogue NumberSC-2218-50
Device Lot Number7180375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown